# SDR FDEA201101030003

- Difficulty date: January 3, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MAIN FLAP OTBD END AREA T/E LOWER SIDE HAS CHAFED AREA.  REMOVED GOUGE ON RT WING I/B MAIN FLAP O/B END AND FOUND OUT OF LIMITS IAW SRM 57-  53-01 FIG 101 DETAIL V. REPAIRED FLAP IAW SRM 57-53-01 REPAIR 2. EA F-5750-146241.  MAJOR REPAIR
